Journal of Forensic Dental Sciences
Users Online: 640 
Home Print this page  Email this page Small font size Default font size Increase font size
Wide layoutNarrow layoutFull screen layout
  Home | About JFDS | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Online submission | Contact us | Advertise | Login 

    Article Cited by others


Diagonal tooth measurements in sex assessment: A study on North Indian population

Manchanda Adesh S, Narang Ramandeep S, Kahlon Sukhdeep S, Singh Balwinder

Year : 2015| Volume: 7| Issue : 2 | Page no: 126-131

   This article has been cited by
1 Sex estimation using diagonal diameter measurements of molar teeth in African American populations
Tanya R. Peckmann,Susan Meek,Natasha Dilkie,Michelle Mussett
Journal of Forensic and Legal Medicine. 2015; 36: 70
[Pubmed]  [Google Scholar] [DOI]


Read this article